Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 654619, 13 pages
http://dx.doi.org/10.1155/2013/654619
Research Article

Dynamic Analysis of a Two-Language Competitive Model with Control Strategies

1College of Mathematics and Systems Science, Xinjiang University, Urumqi 830046, China
2Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea
3Departamento de Análisis Matemático and Instituto de Matemáticas, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 2 August 2013; Accepted 7 October 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Lin-Fei Nie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lin-Fei Nie, Zhi-Dong Teng, Juan J. Nieto, and Il Hyo Jung, “Dynamic Analysis of a Two-Language Competitive Model with Control Strategies,” Mathematical Problems in Engineering, vol. 2013, Article ID 654619, 13 pages, 2013. doi:10.1155/2013/654619